# SDR FDEA201712123374

- Difficulty date: December 12, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 50,203 hours, 26,242 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B363200000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241MJ BROKEN. FABRICATED NEW FLOOR PANEL 241MJ ON VTMAE TRAVELER # T17/1311189 IAW   SRZ 25-005. MAJOR REPAIR
